MathSciNet Relay Station
MathSciNet bibliographic data
MR578275 57P99 (57N10)
Bryant, J. L.; Lacher, R. C. Resolving acyclic images of three-manifolds. Math. Proc. Cambridge Philos. Soc. 88 (1980), no. 2, 311–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement